# SDR TRAX200700240

- Difficulty date: February 17, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 11,292 hours, 8,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT NEAR FLOOR BY SERVICE DOOR HAS BURNED OUT BULB.   REMOVED AND REPLACED LIGHT BULBS IN EMERGENCY FLOODLIGHT NEAR FLOOR BY SERVICE DOOR IAW CRJAMM 33-50-00.OP'S CHECK GOOD.
